# SDR 07FDEA05121

- Difficulty date: December 21, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: A5281005220100
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT NLG DOOR FWD HINGE FITTING CRACKED REMOVED AND REPLACED FWD HINGE FITTING ASSY.  ON RT AFT NLG DOOR REF A310-200, CMM 52-82-12 AND AIRBUS INDUSTRY PMS 01-05-58.
